# SDR XVQ2004F00000

- Difficulty date: January 19, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N512KA
- Make and model: Beech B200
- Aircraft serial: BB512
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain
- Part number: 131378252899
- Condition: Misrouted
- Location: Nlg Retract Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN LANDING HANDLE SELECTED FOR DOWN.  PILOT SUCCESSFULLY EXTENDED GEAR RECEIVING THREE DOWN AND LOCKED INDICATION.  UNEVENTFUL LANDING PERFORMED.  INSPECTION OF SYSTEM REVEALED THAT THE NLG RETRACT CHAIN WAS IMPROPERLY ROUTED OVER THE IDLER SPROCKET LOCATED FORWARD OF THE CHAIN TENSIONING SPROCKET AND BINDING AGAINST SUPPORT STRINGER.  INSPECTED ENTIRE RETRACT SYSTEM, REROUTED AND RIGGED NLG CHAIN.  REPLACED NLG ACTUATOR AS PRECAUTION.  PERFORMED MLG GEAR RIGGING.  OPERATIONAL CHECK FOUND TO BE GOOD.  NLG CHAIN INSPECTION AND LUBRICATION HAD BEEN ACCOMPLISHED 200 HOURS PRIOR.  RECOMMEND MORE DETAILED DRAWINGS IN MM SHOWING PROPER ROUTING OF NLG RETRACT CHAIN.
